# SDR ASOA201100685

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE FRAME 319.00 CORRODED ON VERTICAL AND HORZ LEGS OF STR 26L.  REPAIRED AREA IAW SRM 51-21-11-001-001-A01.
